# SDR UPS00832076

- Difficulty date: March 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 64,540 hours, 24,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 57559362
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA. 1300 - 1310 AT STR. 13 LT,  TORQUE BOX FITTING IS CRACKED.     REMOVED, FABRICATED AND REPLACED FITTING I.A.W.DWG.5755936 AND SRM  51-1-20D.
